Alert archive / Texas / Winter Storm Warnings in 2021
Winter Storm Warning 1, NWS San Angelo, TX
NWS San Angelo, TX issued this winter storm warning at Jan 9, 2021, 2:36 PM CST for 17 counties in Texas. It took effect at Jan 10, 2021, 12:00 AM CST. It was in force for 18 hr. 44 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jan 9, 2021, 2:36 PM CST (20:36 UTC)
- In effect from
- Jan 10, 2021, 12:00 AM CST
- Expired
- Jan 10, 2021, 6:00 PM CST
- In force
- 18 hr
- Issued by
- NWS San Angelo, TX
Counties Brown County, TX, Callahan County, TX, Coke County, TX, Coleman County, TX, Concho County, TX, Fisher County, TX, Haskell County, TX, Jones County, TX, McCulloch County, TX, Nolan County, TX, Runnels County, TX, San Saba County, TX, Shackelford County, TX, Sterling County, TX, Taylor County, TX, Throckmorton County, TX, Tom Green County, TX
The radar
The Dyess AFB radar (KDYX), 72 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 10, 7:30 AM CST | SNOW 4 | Potosi, TX | STILL SNOWING. |
| Jan 10, 8:30 AM CST | SNOW 4 | 5 Sse Tennyson, TX | STILL SNOWING. |
| Jan 10, 9:00 AM CST | SNOW 1 | 4 Sw Christoval, TX | STILL SNOWING. |
| Jan 10, 9:00 AM CST | SNOW 1.5 | 6 Ssw San Angelo, TX | STILL SNOWING. |
| Jan 10, 9:00 AM CST | SNOW 1.6 | 3.9 Sw San Angelo, TX | STILL SNOWING. |
| Jan 10, 9:00 AM CST | SNOW 3.3 | Rotan, TX | STILL SNOWING. |
| Jan 10, 9:00 AM CST | SNOW 4.5 | Brownwood, TX | STILL SNOWING. |
| Jan 10, 9:15 AM CST | SNOW 6 | Abilene, TX | STILL SNOWING. |
| Jan 10, 9:19 AM CST | SNOW 4 | Sweetwater, TX | STILL SNOWING. |
| Jan 10, 9:25 AM CST | SNOW 6 | Early, TX | STILL SNOWING. |
| Jan 10, 9:30 AM CST | SNOW 3 | Blanket, TX | STILL SNOWING. |
| Jan 10, 9:30 AM CST | SNOW 3 | Eden, TX | |
| Jan 10, 9:30 AM CST | SNOW 6 | 3 Wnw Potosi, TX | STILL SNOWING. |
| Jan 10, 9:30 AM CST | SNOW 6.5 | Blackwell, TX | STILL SNOWING. |
| Jan 10, 9:30 AM CST | SNOW 6.5 | Cross Plains, TX | |
| Jan 10, 9:43 AM CST | SNOW 3 | Throckmorton, TX | STILL SNOWING. |
| Jan 10, 9:45 AM CST | SNOW 3 | 4 W San Angelo, TX | STILL SNOWING. |
| Jan 10, 9:45 AM CST | SNOW 4 | Sweetwater, TX | STILL SNOWING. |
| Jan 10, 9:45 AM CST | SNOW 6 | Albany, TX | STILL SNOWING. |
| Jan 10, 9:45 AM CST | SNOW 6 | Baird, TX | STILL SNOWING. |
| Jan 10, 9:45 AM CST | SNOW 6 | Clyde, TX | STILL SNOWING. |
| Jan 10, 10:00 AM CST | SNOW 3 | Ballinger, TX | STILL SNOWING. |
| Jan 10, 10:00 AM CST | SNOW 5 | Hamlin, TX | STILL SNOWING. |
| Jan 10, 10:00 AM CST | SNOW 5 | Haskell, TX | STILL SNOWING. |
| Jan 10, 10:00 AM CST | SNOW 5 | Moran, TX | STILL SNOWING. |
| Jan 10, 10:00 AM CST | SNOW 6 | Coleman, TX | STILL SNOWING. |
| Jan 10, 10:30 AM CST | SNOW 4.5 | 3 Ne View, TX | STILL SNOWING. |
| Jan 10, 11:00 AM CST | SNOW 4 | Lake Brownwood, TX | STILL SNOWING. |
| Jan 10, 11:15 AM CST | SNOW 5.4 | Bronte, TX | STILL SNOWING. |
| Jan 10, 11:30 AM CST | SNOW 2.5 | 4 Sw Christoval, TX | |
| Jan 10, 11:30 AM CST | SNOW 4 | 3.5 N Christoval, TX | STILL SNOWING. |
| Jan 10, 12:25 PM CST | SNOW 3 | Brady, TX | STILL SNOWING. |
| Jan 10, 12:37 PM CST | SNOW 4 | 3.9 Sw San Angelo, TX | STILL SNOWING. |
| Jan 10, 12:54 PM CST | SNOW 3 | Rochelle, TX | |
| Jan 10, 1:00 PM CST | SNOW 3 | San Saba, TX | STILL SNOWING. |
| Jan 10, 1:00 PM CST | SNOW 7 | 1 S Abilene, TX | |
| Jan 10, 1:30 PM CST | SNOW 5.3 | Throckmorton, TX | STILL SNOWING. |
| Jan 10, 1:51 PM CST | SNOW 6 | 7 Se Lohn, TX | STILL SNOWING. |
| Jan 10, 2:00 PM CST | SNOW 8 | Blanket, TX | TOTAL SNOW. |
| Jan 10, 2:15 PM CST | SNOW 6 | 6 Ese Eula, TX | STILL SNOWING. |
| Jan 10, 2:25 PM CST | SNOW 4 | Sterling City, TX | |
| Jan 10, 3:45 PM CST | SNOW 7 | Coleman, TX | |
| Jan 10, 4:03 PM CST | SNOW 4 | Ballinger, TX | SNOWING ONLY LIGHTLY NOW WITH SUN STARTING TO PEAK THROUGH THE CLOUDS. |
| Jan 10, 4:26 PM CST | SNOW 4.5 | 2 Nne Brownwood, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 8.6 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 687 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 155 m²/s²
- 0-3 km storm-relative helicity
- 193 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
288 WWUS44 KSJT 092036 WSWSJT URGENT - WINTER WEATHER MESSAGE National Weather Service San Angelo TX 236 PM CST Sat Jan 9 2021 TXZ049-054-098-099-113-114-127-100500- /O.UPG.KSJT.WS.A.0001.210110T0000Z-210111T0000Z/ /O.NEW.KSJT.WS.W.0001.210110T0600Z-210111T0000Z/ Fisher-Nolan-Haskell-Throckmorton-Jones-Shackelford-Taylor- Including the cities of Gannon, Sweetwater, Irby, Haskell, Throckmorton, Woodson, Stamford, Stith, Anson, Funston, Truby, Tuxedo, Hamlin, Albany, and Abilene 236 PM CST Sat Jan 9 2021 ...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST SUNDAY... * WHAT...Heavy snow expected. Total snow accumulations of 4 to 6 inches, with locally higher amounts between 6 and 8 inches possible. * WHERE...All of the Big Country * WHEN...From midnight tonight until 6 PM CST Sunday. * IMPACTS...Travel will likely be very difficult, with roads becoming slick and hazardous. * ADDITIONAL DETAILS...A mix of rain and snow by midnight, will switch over to snow towards daybreak. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ TXZ064>066-072-073-128-139-140-154-155-100500- /O.UPG.KSJT.WS.A.0001.210110T0600Z-210111T0000Z/ /O.NEW.KSJT.WS.W.0001.210110T0600Z-210111T0000Z/ Sterling-Coke-Runnels-Tom Green-Concho-Callahan-Coleman-Brown- McCulloch-San Saba- Including the cities of Broome, Sterling City, Robert Lee, Sanco, Silver, Bronte, Tennyson, Ballinger, Benoit, Hatchel, Rowena, Crews, Drasco, Pumphrey, Carlsbad, San Angelo, Wall, Eden, Live Oak, Lowake, Clyde, Eula, Dudley, Baird, Cross Plains, Coleman, Echo, Fisk, Valera, Voss, Trickham, Brownwood, Indian Creek, Brady, Fife, Lohn, Rochelle, Voca, Chappel, Cherokee, Harkeyville, and San Saba 236 PM CST Sat Jan 9 2021 ...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST SUNDAY... * WHAT...Heavy snow expected. Total snow accumulations of 3 to 5 inches, with locally higher amounts between 6 and 7 inches possible. * WHERE...Concho Valley and Heartland * WHEN...From midnight tonight to 6 PM CST Sunday. * IMPACTS...Travel will likely be very difficult, with roads becoming slick and hazardous. * ADDITIONAL DETAILS...A mix of rain and snow after midnight, switching over to snow early Sunday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ TXZ071-076>078-168>170-100500- /O.NEW.KSJT.WW.Y.0001.210110T1200Z-210111T0000Z/ Irion-Crockett-Schleicher-Sutton-Menard-Kimble-Mason- Including the cities of Barnhart, Arden, Mertzon, Sherwood, Ozona, Eldorado, Sonora, Erna, Fort Mckavett, Hext, Menard, Cleo, Junction, London, Roosevelt, Segovia, Telegraph, Fredonia, Katemcy, Koockville, Loyal Valley, Mason, Pontotoc, and Streeter 236 PM CST Sat Jan 9 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST SUNDAY... * WHAT...Wet snow expected. Total snow accumulations of up 1 to 2 inches, mainly on bridges and overpasses. * WHERE...Northern Edwards Plateau and Northwest Hill Country. * WHEN...From 6 AM to 6 PM CST Sunday. * IMPACTS...Plan on slippery road conditions. * ADDITIONAL DETAILS...A mix of rain and snow expected tomorrow. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
3 follow-up statements
360 WWUS44 KSJT 100439 WSWSJT URGENT - WINTER WEATHER MESSAGE National Weather Service San Angelo TX 1039 PM CST Sat Jan 9 2021 TXZ049-054-064>066-072-073-098-099-113-114-127-128-139-140-154- 155-101200- /O.CON.KSJT.WS.W.0001.210110T0600Z-210111T0000Z/ Fisher-Nolan-Sterling-Coke-Runnels-Tom Green-Concho-Haskell- Throckmorton-Jones-Shackelford-Taylor-Callahan-Coleman-Brown- McCulloch-San Saba- Including the cities of Gannon, Sweetwater, Broome, Sterling City, Robert Lee, Sanco, Silver, Bronte, Tennyson, Ballinger, Benoit, Hatchel, Rowena, Crews, Drasco, Pumphrey, Carlsbad, San Angelo, Wall, Eden, Live Oak, Lowake, Irby, Haskell, Throckmorton, Woodson, Stamford, Stith, Anson, Funston, Truby, Tuxedo, Hamlin, Albany, Abilene, Clyde, Eula, Dudley, Baird, Cross Plains, Coleman, Echo, Fisk, Valera, Voss, Trickham, Brownwood, Indian Creek, Brady, Fife, Lohn, Rochelle, Voca, Chappel, Cherokee, Harkeyville, and San Saba 1039 PM CST Sat Jan 9 2021 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY... * WHAT...Heavy snow expected. Total snow accumulations of 4 to 6 inches, with locally higher amounts between 6 and 8 inches possible. * WHERE...All of the Big Country, Heartland, and most of the Concho Valley. * WHEN...From Midnight tonight until 6 PM CST Sunday. * IMPACTS...Travel will likely become difficult once snow accumulation occurs, as roads becoming slick and hazardous. * ADDITIONAL DETAILS...A mix of rain and snow will develop after Midnight, with the precipitation becoming all snow across the Big Country toward daybreak. A mix of rain and snow will switch over to snow across the Concho Valley and Heartland areas between 6 AM and 9 AM. Snow will continue well into Sunday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ TXZ071-076>078-168>170-101200- /O.CON.KSJT.WW.Y.0001.210110T1200Z-210111T0000Z/ Irion-Crockett-Schleicher-Sutton-Menard-Kimble-Mason- Including the cities of Barnhart, Arden, Mertzon, Sherwood, Ozona, Eldorado, Sonora, Erna, Fort Mckavett, Hext, Menard, Cleo, Junction, London, Roosevelt, Segovia, Telegraph, Fredonia, Katemcy, Koockville, Loyal Valley, Mason, Pontotoc, and Streeter 1039 PM CST Sat Jan 9 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST SUNDAY... * WHAT...Wet snow expected. Total snow accumulations of up 1 to 2 inches, mainly on bridges and overpasses. * WHERE...Northern Edwards Plateau and Northwest Hill Country. * WHEN...From 6 AM to 6 PM CST Sunday. * IMPACTS...Plan on slippery road conditions. * ADDITIONAL DETAILS...A mix of rain and snow is expected on Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use extra caution if travel is necessary. The latest road conditions, for the state you are calling from, can be obtained by calling 5 1 1. && $$
049 WWUS44 KSJT 100915 WSWSJT URGENT - WINTER WEATHER MESSAGE National Weather Service San Angelo TX 315 AM CST Sun Jan 10 2021 TXZ049-054-064>066-072-073-098-099-113-114-127-128-139-140-154- 155-110000- /O.CON.KSJT.WS.W.0001.000000T0000Z-210111T0000Z/ Fisher-Nolan-Sterling-Coke-Runnels-Tom Green-Concho-Haskell- Throckmorton-Jones-Shackelford-Taylor-Callahan-Coleman-Brown- McCulloch-San Saba- Including the cities of Gannon, Sweetwater, Broome, Sterling City, Robert Lee, Sanco, Silver, Bronte, Tennyson, Ballinger, Benoit, Hatchel, Rowena, Crews, Drasco, Pumphrey, Carlsbad, San Angelo, Wall, Eden, Live Oak, Lowake, Irby, Haskell, Throckmorton, Woodson, Stamford, Stith, Anson, Funston, Truby, Tuxedo, Hamlin, Albany, Abilene, Clyde, Eula, Dudley, Baird, Cross Plains, Coleman, Echo, Fisk, Valera, Voss, Trickham, Brownwood, Indian Creek, Brady, Fife, Lohn, Rochelle, Voca, Chappel, Cherokee, Harkeyville, and San Saba 315 AM CST Sun Jan 10 2021 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Heavy snow expected. Total snow accumulations of 4 to 8 inches, with locally higher amounts of 8 to 10 inches possible. * WHERE...All of the Big Country, Heartland, and most of the Concho Valley. * WHEN...Until 6 PM CST Sunday. * IMPACTS...Travel will likely become difficult once snow accumulation occurs, as roads becoming slick and hazardous. * ADDITIONAL DETAILS...A mix of rain and snow will switch over to snow across the Concho Valley and Heartland areas between 6 AM and 9 AM. Snow will continue well into Sunday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ TXZ071-076>078-168>170-110000- /O.CON.KSJT.WW.Y.0001.210110T1200Z-210111T0000Z/ Irion-Crockett-Schleicher-Sutton-Menard-Kimble-Mason- Including the cities of Barnhart, Arden, Mertzon, Sherwood, Ozona, Eldorado, Sonora, Erna, Fort Mckavett, Hext, Menard, Cleo, Junction, London, Roosevelt, Segovia, Telegraph, Fredonia, Katemcy, Koockville, Loyal Valley, Mason, Pontotoc, and Streeter 315 AM CST Sun Jan 10 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Wet snow expected. Total snow accumulations of 1 to 2 inches possible. * WHERE...Northern Edwards Plateau and Northwest Hill Country. * WHEN...From 6 AM to 6 PM CST Sunday. * IMPACTS...Plan on slippery road conditions, mainly bridges and overpasses. * ADDITIONAL DETAILS...A mix of rain and snow is expected on Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use extra caution if travel is necessary. The latest road conditions, for the state you are calling from, can be obtained by calling 5 1 1. && $$
315 WWUS44 KSJT 102352 WSWSJT URGENT - WINTER WEATHER MESSAGE National Weather Service San Angelo TX 552 PM CST Sun Jan 10 2021 TXZ049-054-064>066-072-073-098-099-113-114-127-128-139-140-154- 155-110100- /O.EXP.KSJT.WS.W.0001.000000T0000Z-210111T0000Z/ Fisher-Nolan-Sterling-Coke-Runnels-Tom Green-Concho-Haskell- Throckmorton-Jones-Shackelford-Taylor-Callahan-Coleman-Brown- McCulloch-San Saba- Including the cities of Gannon, Sweetwater, Broome, Sterling City, Robert Lee, Sanco, Silver, Bronte, Tennyson, Ballinger, Benoit, Hatchel, Rowena, Crews, Drasco, Pumphrey, Carlsbad, San Angelo, Wall, Eden, Live Oak, Lowake, Irby, Haskell, Throckmorton, Woodson, Stamford, Stith, Anson, Funston, Truby, Tuxedo, Hamlin, Albany, Abilene, Clyde, Eula, Dudley, Baird, Cross Plains, Coleman, Echo, Fisk, Valera, Voss, Trickham, Brownwood, Indian Creek, Brady, Fife, Lohn, Rochelle, Voca, Chappel, Cherokee, Harkeyville, and San Saba 552 PM CST Sun Jan 10 2021 ...WINTER STORM WARNING WILL EXPIRE AT 6 PM CST THIS EVENING... The Winter Storm Warning will be allowed to expire at 6 pm. Any lingering snow showers over the eastern Big Country and eastern Heartland will be light and produce no more than an additional half inch of snow through 730 pm. $$ TXZ071-076>078-168>170-110100- /O.EXP.KSJT.WW.Y.0001.000000T0000Z-210111T0000Z/ Irion-Crockett-Schleicher-Sutton-Menard-Kimble-Mason- Including the cities of Barnhart, Arden, Mertzon, Sherwood, Ozona, Eldorado, Sonora, Erna, Fort Mckavett, Hext, Menard, Cleo, Junction, London, Roosevelt, Segovia, Telegraph, Fredonia, Katemcy, Koockville, Loyal Valley, Mason, Pontotoc, and Streeter 552 PM CST Sun Jan 10 2021 ...WINTER WEATHER ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING... Snow showers have moved out of the region. Thus, the Winter Weather Advisory will be allowed to expire at 6 pm. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this winter storm warning went out at Jan 9, 12:00 PM CST, 2 hours 36 minutes earlier.
Area forecast discussion, Jan 9, 12:00 PM CST, 2 hours 36 minutes before
Area Forecast Discussion National Weather Service San Angelo TX 1200 PM CST Sat Jan 9 2021 ...New AVIATION... .SHORT TERM... (Today) Issued at 439 AM CST Sat Jan 9 2021 Temperatures have dropped below freezing across all of West Central Texas early this morning, with readings in the middle 20s across the Concho Valley. Shallow moisture trapped near the surface has allowed areas of freezing fog and mist to develop mainly across the western and southern half of the area. Expect the fog to dissipate by the late morning hours. Otherwise, surface high pressure will nudge east of the region today, with continued cool and moist easterly flow similar to yesterday. Have again hedged temperatures this afternoon closer to the cooler NAM, with the shallow cold airmass in place and cloud cover persisting for most of the day. Expect highs in the lower to mid 40s across the Big Country down into the western Concho Valley and northern Edwards Plateau. Temperatures may be slightly warmer across the Hill Country, with highs near 50. && .LONG TERM... (Tonight through Friday) Issued at 439 AM CST Sat Jan 9 2021 ...Heavy snow is still a good possibility over the Big Country Sunday... The upper level storm system currently over northern Nevada will drop southward to the Four Corners area today, then southeastward across west Texas late tonight through Sunday. Expect precipitation to begin as light rain this evening before transitioning to snow by Sunday morning as colder air moves in with the upper low. Latest models edge the track of the upper low a little more southward than previous runs. Appears the best accumulations of snow in the 4-6 inch range will still occur across the western Big Country. However, with the more southward track of the storm system, we could see increased snow amounts of 2-3 with areas of 4 inches across parts of the Concho Valley and Heartland. Decided to include another group of counties into the Winter Storm Watch. The watch will likely be upgraded to warnings/advisories later today as we get a better handle on the track and timing of the upper low. Expect a cold rain across the I-10 corridor on Sunday where temperatures are not expected to be quite as cold. The precipitation will end late Sunday as the system moves quickly to the east. However, with overnight lows in the 20s, roads will remain icy and slushy for Monday morning. Temperatures will warm above freezing Monday afternoon, allowing the snow to quickly melt. A warming trend expected through the week, with no additional precipitation expected. && .AVIATION... (18Z TAFS) Issued at 1139 AM CST Sat Jan 9 2021 Most of the fog from earlier this morning will continue to clear out over the first part of the TAF period. We will see all of the terminals return to IFR and LIFR conditions overnight tonight. An approaching disturbance will bring snow across much of the area. However, there may be a quick period of rain across KSOA and KJCT prior to transitioning to snow. Look for reduced visibility across the terminals overnight. && .PRELIMINARY POINT TEMPS/POPS... Abilene 31 32 25 41 / 80 100 10 0 San Angelo 31 34 24 44 / 80 90 0 0 Junction 31 35 25 46 / 80 100 0 0 Brownwood 29 33 25 42 / 50 100 10 0 Sweetwater 32 32 24 40 / 90 100 5 0 Ozona 34 35 26 46 / 80 80 0 0 && .SJT WATCHES/WARNINGS/ADVISORIES... Winter Storm Watch from 6 PM CST this evening through Sunday afternoon for Fisher-Haskell-Jones-Nolan-Shackelford-Taylor- Throckmorton. Winter Storm Watch from late tonight through Sunday afternoon for Brown-Callahan-Coke-Coleman-Concho-McCulloch-Runnels-San Saba-Sterling-Tom Green. && SHORT TERM...42 LONG TERM....08 AVIATION...41
Hazardous weather outlook, Jan 9, 4:14 AM CST, 10 hours 22 minutes before
Hazardous Weather Outlook National Weather Service San Angelo TX 414 AM CST Sat Jan 9 2021 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-101015- Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho- Crockett-Schleicher-Sutton-Haskell-Throckmorton-Jones-Shackelford- Taylor-Callahan-Coleman-Brown-McCulloch-San Saba-Menard-Kimble- Mason- 414 AM CST Sat Jan 9 2021 This Hazardous Weather Outlook is for portions of west central Texas. .DAY ONE...Today and Tonight Patchy fog has developed this morning across portions of the western Concho Valley and Big Country. With temperatures below freezing, some of this fog may freeze and a few icy patches may develop on area roadways. Visibility may also drop to a quarter to a half mile at times. Drive slowly and use low beam headlights. .DAYS TWO THROUGH SEVEN...Sunday through Friday A Winter Storm Watch is in effect for the Big Country and for most of the Concho Valley and Heartland for Saturday night and Sunday. Accumulating snowfall, heavy at times, will cause roads to become icy and dangerous. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time.
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 9, 2:36 PM CST | Winter Weather Advisory | SJT | Crockett, Irion, Kimble, Mason, Menard, Schleicher and 1 more | 27 hr |
Nearby
Winter Storm Warnings in Texas, 2021Every winter storm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.